my chin just started to act lathargic and dizzyhe cant hold himself up.he keeps closing his eyes like to go to sleep but then stretches..when I found him he was at the bottom the cage,flat and twisting his back,body upward..!!!!whats happening?
It seems you have posted your question on the wrong forum, this is the Dogs forum. However, if you scroll down this page....right down, on the right you will see under "Related Expert Forums" -"Animal Health General"....you could post your question on there for a vet to answer. Because thie symptoms could be something like a seizure perhaps?? I am not accustomed to pet Chinchillas, but what you describe could possibly be something like that.
I think maybe you should take your Chinchilla to a vet to be checked out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.